RELIABILITY BOUNDS FOR NETWORKS WITH STATISTICAL DEPENDENCE.

Eddy H. Carrasco, Charles J. Colbourn

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Scopus citations

Abstract

Many bounds for the all-terminal reliability of a network have been proposed, but most assume that link failures are statistically independent. The authors develop a lower bound for the all-terminal reliability of a network when statistical dependence of link failures occurs; in particular, a bound is produced when information about failure of links and failure of pairs of links is given. The value produced is an absolute lower bound, which holds under the most pessimistic assumptions about unspecified statistical dependencies. Moreover, the bound can be computed in polynomial time; this distinguishes it from many available bounds.

Original languageEnglish (US)
Title of host publicationProceedings - IEEE INFOCOM
PublisherIEEE
Pages290-292
Number of pages3
ISBN (Print)0818606940
StatePublished - Jan 1 1986
Externally publishedYes

Publication series

NameProceedings - IEEE INFOCOM
ISSN (Print)0743-166X

ASJC Scopus subject areas

  • Computer Science(all)
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'RELIABILITY BOUNDS FOR NETWORKS WITH STATISTICAL DEPENDENCE.'. Together they form a unique fingerprint.

Cite this